# SDR VNAA2013051500011

- Difficulty date: May 15, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 22,618 hours, 22,899 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED LEFT ENGINE OIL PRESSURE CLIMBED TO 116 AND TURNED AMBER ON TAKEOFF ROLL. CREW REJECTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE INSPECTED, SERVICED ENGINE OILS AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  NO DEFECTS NOTED AND OIL PRESSURE FOUND TO BE WITHIN SERVICEABLE LIMITS.  AIRCRAFT RELEASED FOR SERVICE.
